Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

(r, k,l)-Characteristics of rectangular Toeplitz matrices

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. S. Iokhvidov, Hankel and Toeplitz Matrices and Forms. Algebraic Theory [in Russian], Nauka, Moscow (1974).

  2. 2.

    A. I. Saudargas, “An approach to the problem of partial realization,” Avtom. Telemekh., No. 2, 73–80 (1977).

  3. 3.

    I. S. Iokhvidov, “(r, k)-Characteristics of rectangular Hankel matrices,” Dokl. Akad. Nauk SSSR,233, No. 2, 276–279 (1977).

  4. 4.

    I. S. Iokhvidov, “Extensions of rectangular Hankel matrices,” Dokl. Akad. Nauk SSSR,233, No, 3, 286–289 (1977).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 4, pp. 477–482, July–August, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Iokhvidov, I.S., Tolstykh, O.D. (r, k,l)-Characteristics of rectangular Toeplitz matrices. Ukr Math J 32, 327–331 (1980). https://doi.org/10.1007/BF01091987

Download citation

Keywords

  • Toeplitz Matrice